Sudafed Nasal Decongestant Spray 20ml Shopping Cart is Empty
Sudafed nasal decongestant is a fast acting spray to relieve nasal congestion from colds, flu, hayfever and sinusits for up to 12 hours.
$ 11 .89
$ 1 .11 off RRP
Free Shipping over $99=
Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, which is a decongestant that clears blockages quickly by reducing nasal congestion. It also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief for up to 12 hours.
Oxymetazoline Hydrochloride 500 ?g/ml, Benzalkonium Chloride 0.02% w/v as preservative
Who can use Sudafed nasal decongestant spray Adults and children over 6 years of age How much do I use and how often Use 1 to 2 sprays repeated two to three times a day when necessary Maximum 6 sprays per day How to use 1. Remove cap and prime pump several times 2. Blow nose gently 3. Keep head upright. Hold the bottle firmly. Insert the nozzle into one nostril, closing the other nostril with a finger 4. Depress pump firmly and sniff deeply 5. Always make sure you replace the protective cap to keep the nozzle clean 6. Pump Pack should only be used by one person
Do not use in children under 6 years of age. Ask your doctor before use in children aged 6 to 12 years. Continual use of this product for a period longer than three days in adults and two days in children is not recommended unless advised by a doctor. If congestion persists see your doctor or pharmacist. Ask your doctor before use if you are taking any other medicines to treat cough & cold. Do not use if cap seal around bottle is broken or missing.